Works matching DE "FUNDAMENTAL groups (Mathematics)"
Results: 397
Morita Invariant Properties of Twisted Poisson Manifolds.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 3, p. 185, doi. 10.1007/s11005-007-0175-x
- By:
- Publication type:
- Article
Pregroups and the big powers condition.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 3, p. 193, doi. 10.1007/s10469-009-9053-1
- By:
- Publication type:
- Article
Subgroups of Baumslag–Solitar groups.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 1, p. 1, doi. 10.1007/s10469-009-9038-0
- By:
- Publication type:
- Article
A Generalization of Fibonacci Groups.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 2, p. 73, doi. 10.1023/A:1023346206070
- By:
- Publication type:
- Article
Beyond characteristic classes.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 199
- By:
- Publication type:
- Article
Topological surgery and surgery spaces.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 143
- By:
- Publication type:
- Article
The characterization of homotopy types.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 9
- By:
- Publication type:
- Article
A p-adic Simpson correspondence.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 193, p. 847, doi. 10.1016/j.aim.2005.05.026
- By:
- Publication type:
- Article
Recovering algebraic curves from L-functions of Hilbert class fields.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 4, p. N.PAG, doi. 10.1007/s40993-020-00222-0
- By:
- Publication type:
- Article
Branes and moduli spaces of Higgs bundles on smooth projective varieties.
- Published in:
- Research in the Mathematical Sciences, 2021, v. 8, n. 3, p. 1, doi. 10.1007/s40687-021-00286-z
- By:
- Publication type:
- Article
Manifolds Homotopy Equivalent to Certain Torus Bundles over Lens Spaces.
- Published in:
- Communications on Pure & Applied Mathematics, 2021, v. 74, n. 11, p. 2348, doi. 10.1002/cpa.21941
- By:
- Publication type:
- Article
Additivity of Higher Rho Invariants and Nonrigidity of Topological Manifolds.
- Published in:
- Communications on Pure & Applied Mathematics, 2021, v. 74, n. 1, p. 3, doi. 10.1002/cpa.21962
- By:
- Publication type:
- Article
Introducción a los Invariantes de Nudos.
- Published in:
- Revista Tecno Lógicas, 2010, p. 115, doi. 10.22430/22565337.472
- By:
- Publication type:
- Article
Semi-free subgroups of a profinite surface group.
- Published in:
- Journal of Group Theory, 2018, v. 21, n. 5, p. 901, doi. 10.1515/jgth-2018-2001
- By:
- Publication type:
- Article
Mapping tori of free group automorphisms, and the Bieri-Neumann-Strebel invariant of graphs of groups.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 2, p. 191, doi. 10.1515/jgth-2015-0038
- By:
- Publication type:
- Article
The fundamental group of a quotient of a product of curves.
- Published in:
- Journal of Group Theory, 2012, v. 15, n. 3, p. 439, doi. 10.1515/jgt.2011.104
- By:
- Publication type:
- Article
On the groups of some fibered spaces.
- Published in:
- Journal of Group Theory, 2009, v. 12, n. 6, p. 883, doi. 10.1515/JGT.2009.020
- By:
- Publication type:
- Article
Anomalous behavior of the Hawaiian earring group.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 2, p. 223, doi. 10.1515/jgth.2005.8.2.223
- By:
- Publication type:
- Article
MANY FINITE-DIMENSIONAL LIFTING BUNDLE GERBES ARE TORSION.
- Published in:
- Bulletin of the Australian Mathematical Society, 2022, v. 105, n. 2, p. 323, doi. 10.1017/S000497272100071X
- By:
- Publication type:
- Article
EVERY COUNTABLE GROUP IS THE FUNDAMENTAL GROUP OF SOME COMPACT SUBSPACE OF $\mathbb{R}^{4}$.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 92, n. 1, p. 145, doi. 10.1017/S0004972715000234
- By:
- Publication type:
- Article
ℓ[sub ∞]-Cohomology and Metabolicity of Negatively Curved Complexes.
- Published in:
- International Journal of Algebra & Computation, 1999, v. 9, n. 1, p. 51, doi. 10.1142/S0218196799000059
- By:
- Publication type:
- Article
The universal covering homomorphism in o-minimal expansions of groups.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 6, p. 571, doi. 10.1002/malq.200610051
- By:
- Publication type:
- Article
Fundamental classes not representable by products.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 79, n. 3, p. 545, doi. 10.1112/jlms/jdn089
- By:
- Publication type:
- Article
Oka's conjecture on irreducible plane sextics.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 78, n. 2, p. 329, doi. 10.1112/jlms/jdn029
- By:
- Publication type:
- Article
The mapping class group action on the homology of the configuration spaces of surfaces.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 2, p. 451, doi. 10.1112/jlms/jdm077
- Publication type:
- Article
Lie algebras of a class of top spaces.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2009, v. 14, n. 1, p. 46
- By:
- Publication type:
- Article
Periodic points on T-fiber bundles over the circle.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2017, v. 24, n. 4, p. 747, doi. 10.36045/bbms/1515035020
- By:
- Publication type:
- Article
New restrictions on the topology of extreme black holes.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 3, p. 661, doi. 10.1007/s11005-018-1121-9
- By:
- Publication type:
- Article
Symplectically aspherical manifolds with nontrivial Flux groups.
- Published in:
- Acta Mathematica Hungarica, 2016, v. 149, n. 2, p. 523, doi. 10.1007/s10474-016-0601-6
- By:
- Publication type:
- Article
Tetrahedron manifold series of Heegaard genus two with knot presentation and Dehn surgery.
- Published in:
- Acta Mathematica Hungarica, 2011, v. 131, n. 4, p. 307, doi. 10.1007/s10474-010-0001-2
- By:
- Publication type:
- Article
Correlations of Length Spectra for Negatively Curved Manifolds.
- Published in:
- Communications in Mathematical Physics, 2013, v. 319, n. 2, p. 515, doi. 10.1007/s00220-012-1644-3
- By:
- Publication type:
- Article
Representations of Nets of C-Algebras over S.
- Published in:
- Communications in Mathematical Physics, 2012, v. 316, n. 1, p. 127, doi. 10.1007/s00220-012-1579-8
- By:
- Publication type:
- Article
Counting integral points of bounded height on varieties with large fundamental group.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2024, v. 2024, n. 807, p. 31, doi. 10.1515/crelle-2023-0079
- By:
- Publication type:
- Article
Noether–Severi inequality and equality for irregular threefolds of general type.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2022, v. 2022, n. 787, p. 241, doi. 10.1515/crelle-2022-0017
- By:
- Publication type:
- Article
Kähler spaces with zero first Chern class: Bochner principle, Albanese map and fundamental groups.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2022, v. 2022, n. 786, p. 245, doi. 10.1515/crelle-2022-0001
- By:
- Publication type:
- Article
The fundamental group, rational connectedness and the positivity of Kähler manifolds.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2021, v. 2021, n. 774, p. 267, doi. 10.1515/crelle-2020-0040
- By:
- Publication type:
- Article
Ranks of mapping tori via the curve complex.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 748, p. 153, doi. 10.1515/crelle-2016-0031
- By:
- Publication type:
- Article
On the Nilinvariance Property of the Semitopological K-Theory of dg-Categories and Its Applications.
- Published in:
- Mathematical Notes, 2022, v. 112, n. 1/2, p. 323, doi. 10.1134/S0001434622070379
- By:
- Publication type:
- Article
Foundations for learning: Guided play for Early Years maths education.
- Published in:
- Impact (2514-6955), 2018, n. 2, p. 56
- By:
- Publication type:
- Article
Topological Invariants and Curvature.
- Published in:
- Journal of Mathematical Extension, 2022, v. 16, n. 12, p. 1
- By:
- Publication type:
- Article
On Crossed Polysquare Version of Homotopy Kernels.
- Published in:
- Journal of Mathematical Extension, 2022, v. 16, n. 3, p. 1
- By:
- Publication type:
- Article
Group actions on topological graphs.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 5, p. 1527, doi. 10.1017/S014338571100040X
- By:
- Publication type:
- Article
A SHORT NOTE ON THE TOPOLOGICAL DECOMPOSITION OF THE CENTRAL PRODUCT OF GROUPS.
- Published in:
- Transactions on Combinatorics, 2022, v. 11, n. 3, p. 123, doi. 10.22108/TOC.2022.130505.1908
- By:
- Publication type:
- Article
Nielsen theory on 3-manifolds covered by S × ℝ.
- Published in:
- Acta Mathematica Sinica, 2015, v. 31, n. 4, p. 615, doi. 10.1007/s10114-015-3742-6
- By:
- Publication type:
- Article
Hyperbolic volume of representations of fundamental groups of cusped 3-manifolds.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 9, p. 425, doi. 10.1155/S1073792804131619
- By:
- Publication type:
- Article
On the fundamental groups of curves over algebraically closed fields of characteristic >0.
- Published in:
- IMRN: International Mathematics Research Notices, 1999, v. 1999, n. 16, p. 853, doi. 10.1155/S1073792899000446
- By:
- Publication type:
- Article
FUNDAMENTAL GROUP OF Symp(M, ω) WITH NO CIRCLE ACTION.
- Published in:
- Archivum Mathematicum, 2009, v. 45, n. 1, p. 75
- By:
- Publication type:
- Article
Estimates of covering type and minimal triangulations based on category weight.
- Published in:
- Forum Mathematicum, 2022, v. 34, n. 4, p. 969, doi. 10.1515/forum-2021-0216
- By:
- Publication type:
- Article
On the topological complexity of manifolds with abelian fundamental group.
- Published in:
- Forum Mathematicum, 2021, v. 33, n. 6, p. 1403, doi. 10.1515/forum-2021-0094
- By:
- Publication type:
- Article
Lower bounds for regular genus and gem-complexity of PL 4-manifolds with boundary.
- Published in:
- Forum Mathematicum, 2021, v. 33, n. 2, p. 289, doi. 10.1515/forum-2020-0093
- By:
- Publication type:
- Article